Dirk Siersma
Dirk Siersma
Emeritus professor, Universiteit Utrecht
Verified email at uu.nl
Title
Cited by
Cited by
Year
Isolated line singularities
D Siersma
Proc. Sympos. Pure Math 40 (2), 485-496, 1983
143*1983
Singularities at infinity and their vanishing cycles
D Siersma, M Tibăr
Duke Mathematical Journal 80 (3), 771-783, 1995
1371995
Singularities of functions on boundaries, corners, etc.
D Siersma
The Quarterly Journal of Mathematics 32 (1), 119-127, 1981
1061981
The ubiquity of Coxeter-Dynkin diagrams
M Hazewinkel, W Hesselink, D Siersma, FD Veldkamp
Nieuw Arch. Wisk 25, 257-307, 1977
731977
Classification and deformation of singularities
D Siersma
Universiteit van Amsterdam, 1974
701974
Variation mappings on singularities with a 1-dimensional critical locus
D Siersma
Topology 30 (3), 445-469, 1991
631991
The monodromy of a series of hypersurface singularities
D Siersma
Commentarii Mathematici Helvetici 65 (1), 181-197, 1990
561990
Singularities with critical locus a 1-dimensional complete intersection and transversal type A1
D Siersma
Topology and its Applications 27 (1), 51-73, 1987
54*1987
Voronoi diagrams and Morse theory of the distance function
D Siersma
Geometry in present day science, 187-208, 1999
521999
The singularities of C∞-functions of right-codimension smaller or equal than eight
D Siersma
Indagationes Mathematicae (Proceedings) 76 (1), 31-37, 1973
441973
The vanishing topology of non isolated singularities
D Siersma
New developments in singularity theory, 447-472, 2001
412001
Vanishing cycles and special fibres
D Siersma
Singularity theory and its applications, 292-301, 1991
401991
A bouquet theorem for the Milnor fibre
D Siersma
Journal of Algebraic Geometry 4 (1), 51-66, 1995
361995
Properties of conflict sets in the plane
D Siersma
Geometry and Topology of Caustics-Caustics 1998 50, 267-276, 1999
311999
New developments in singularity theory
D Siersma, C Wall, V Zakalyukin
Springer Science & Business Media, 2001
272001
Deformations of polynomials, boundary singularities and monodromy
D Siersma, M Tibar
arXiv preprint math/0207076, 2002
212002
Deformation of polar methods
DB Massey, D Siersma
Annales de l'institut Fourier 42 (4), 737-778, 1992
211992
Singularities at infinity and their vanishing cycles, II. Monodromy
D Siersma, M Tibar
Publications of the Research Institute for Mathematical Sciences 36 (6), 659-679, 2000
202000
Quasihomogeneous Singularities with Transversal Type A_1
D Siersma
Rijksuniversiteit Utrecht. Mathematisch Instituut, 1987
191987
Classification of singularities at infinity of polynomials of degree 4 in two variables
D Siersma, J Smeltink
Georgian Mathematical Journal 7 (1), 179-190, 2000
172000
The system can't perform the operation now. Try again later.
Articles 1–20